| Catalog Number |
RBY4C0620 |
| Medical Device Problem Codes |
Kinked (1339); Device Handling Problem (3265)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
12/14/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.The hospital disposed of the device.
Event or Problem Description
During preparation for a coil embolization procedure in the splenic artery, the technologist inadvertently kinked the end of the ruby coil pusher assembly upon removal from the packaging.The pusher assembly became kinked prior to use and therefore, the ruby coil was not used for the procedure.The procedure was successfully completed using new ruby coils.